Please use this identifier to cite or link to this item:
|Title:||Zuclopenthixol Induced Ischemic Priapism: Case Report and Review of Literature||Authors:||Mansour, Elias
|Affiliations:||Faculty of Medicine
Faculty of Medicine
|Issue Date:||2023-06-11||Part of:||Journal of Family and Reproductive Health||Volume:||17||Issue:||2||Start page:||109||End page:||112||Abstract:||
Objective: Present a case of zuclopenthixol associated priapism, literature review and focus on the stuttering priapism entity as a potential serious complication as well as providing information about possible preventive treatments. Case report: A 44 year-old male patient with history of cocaine abuse with associated priapism presents with acute painful erection after starting zuclopenthixol for treatment of a psychotic episode. This episode was later followed by many other similar episodes defined as stuttering priapism. Conclusion: Acute ischemic priapism is a potential serious side effect of antipsychotics that physicians especially psychiatrists needs to be aware of especially if the patient has previous episodes in order to prevent reoccurrence.
|URI:||https://scholarhub.balamand.edu.lb/handle/uob/6880||ISSN:||17358949||DOI:||10.18502/jfrh.v17i2.12875||Open URL:||Link to full text||Type:||Journal Article|
|Appears in Collections:||Faculty of Medicine|
Show full item record
checked on Nov 30, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.